# SDR SWAA2024121659683

- Difficulty date: November 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125-6) AFT CARGO COMPARTMENT; FLOOR STRUCTURE; Z-ANGLE CORRODED BS727-767; WL156; RBL24<[01] REMOVED; FABRICATED AND INSTALLED NEW Z-ANGLE FS 727F-3.5' TO 767; NEW SPLICE LOCATED FS 727F-3.5' WL156; RBL24 AND APPLIED CIC; I.A.W. SRM 51-40-02-0G-0; SRM 53-00-53-2R-5 AND AMM 51-21-91-620-802;[02] VERIFIED ITEM 1 C/W
